# SDR CA011019001

- Difficulty date: October 18, 2001
- Submitted: November 8, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 1,912 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539012N
- Location: Gcu
- Component: Dc Regulator
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CRUISE, PILOT NOTICED STANDBY POWER ON ANNUNCIATOR FLASHING FOLLOWED SHORTLY BY THE STANDBY POWER INOP ANNUNCIATOR ON STEADILY.THIS WAS FOLLOWED BY THE GENERATOR OFF ANNUNCIATOR ILLUMINATING.BOTH GENERATOR POWER AND STANDBY POWER COULD BE RETURNED ON LINE BY CYCLING THE STANDBY POWER SWITCH AND THE GENERATOR RESET SWITCH.SYSTEM WAS TESTED ON THE GROUND WITH A MIN/MAX RECORDING VOLTMETER.  EACH ILLUMINATION OF THE ANNUNCIATOR LIGHT CORRESPONDED WITH A VOLTAGE SPIKE TO 34+ VOLTS. GENERATOR CONTROL UNIT WAS REPLACED AND SYSTEM CHECKED NORMALLY.
